# SDR DALA2019101415879

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,889 hours, 20,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME STA 560 BTW STRINGERS S24L AND S25L, AT FWD CARGO COMPARTMENT.   FRAME AT STA 560 BTW STRINGERS S24L AND S25L, AT FWD CARGO COMPARTMENT WAS REPAIRED PER ETI-57-19-122 REV. 5 AND E/RA 582075-14AD. REV. ORIGINAL.
